Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
1-200 z 412.

2019

412.
Submersions involving some special classes of K-manifolds, RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI vol. 40 (2019), 57-70
409.
Completeness of statistical structures, MATHEMATICS vol. 7, 104 (2019),

2018

2017

2016

374.
Perspektywa dziwaczna w Polsce. Opis realizacji projektu. vol. część 1 (2016), "Badania i Rozwój Młodych Naukowców w Polsce, Nauki humanistyczne i społeczne", Wydawnictwo Młodzi Naukowcy
373.
Anamorfoza jako przykład pułapki zastawionej przez malarza vol. część 1 (2016), "Badania i Rozwój Młodych Naukowców w Polsce, Nauki humanistyczne i społeczne", Wydawnictwo Młodzi Naukowcy
372.
Orbifolds, geometric structures and foliations. Applications to harmonic maps, RENDICONTI DEL SEMINARIO MATEMATICO - UNIVERSITŔ E POLITECNICO DI TORINO vol. 73/1 , 3-4 (2016), 173-187
371.
Transversally Harmonic Morphisms Between Foliated Riemannian Manifolds, SOUTHEAST ASIAN BULLETIN OF MATHEMATICS vol. 40 (2016), 1-13

2015

369.
Curvature o statistical structures, LECTURE NOTES IN COMPUTER SCIENCE vol. 9389, Geometric Science in Information, Franc Nielsen, Frederic Barbaresco (Eds.), Springer, Proceedings GSI (2015), 230-239
367.
Mathematik in der zeitgen"ossischen bildenden Kunst, MITTEILUNGEN DER DMV vol. 23 (2015), 160-168
357.
Transversely Hessian foliations and information geometry vol. AIP Conf. Proc. vol 1641 (2015), "BAYESIAN INFERENCE AND MAXIMUM ENTROPY METHODS IN SCIENCE AND ENGINEERING (MAXENT 2014), 21–26 September 2014, Clos Lucé, Amboise, France Editors: Ali Mohammad-Djafari and Frédéric Barbaresco,", American Institute of Physics

2014

355.
Parallel hypersurfaces, ANN POL MATH vol. 111 no. 2 (2014), 107-135
353.
Remarks of transversally f-biharmonic maps, BALKAN SOCIETY OF GEOMETERS PROCEEDING vol. 21 (2014), 38-49
351.

2013

344.
Tworzenie obrazów anamorficznych – propozycja warsztatów vol. Tom 3 (2013), "Matematyka w przyrodzie i sztuce - matematyka, przyroda i sztuka w kształceniu powszechnym", Wydawnictwo Naukowe Państwowej Wyższej Szkoły Zawodowej w Nowym Sączu
341.
On the Kolar connection, ARCH. MATH (BRNO) vol. 49(4) (2013), 223-240
340.
Foliations on Affinely Flat Manifolds. Information Geometry vol. Lecture Notes in Computer Science vol.8085 (2013), "Geometric Science of Information, First International Conference, GSI 2013, Paris, France, August 2013, Proceedings, F. Nielsen, F. Barbaresco (Eds.), ", Springer
336.
Między matematyką a sztuką: złota proporcja vol. ISBN 978-83 61449-76-8 (2013), "Dydaktyka, edukacja i kultura w badaniach młodych naukowców", Wydawnictwo Naukowe Wyższej Szkoły Handlu i Usług, Poznań (ISBN 978-83 61449-44-7)

2012

333.
Matematyk w galerii, czyli jak patrzeć na obrazy, (2012), "Matematyka w przyrodzie i sztuce - matematyka, przyroda i sztuka w kształceniu powszechnym", Wydawnictwo Naukowe Państwowej Wyższej Szkoły Zawodowej w Nowym Sączu
332.
Mathematics in art - anamorphosis, (2012), "Modern research trends of Young scientists: current status, problems and prospects", Wydawnictwo Naukowe Wyższej Szkoły Handlu i Usług, Poznań (ISBN 978-83 61449-44-7)

2011

325.
On symmetrization of jets, CZECH MATH J vol. 61 (136), no. 1 (2011), 157-168
323.

2010

313.
Linear natural liftings of forms to Weil bundles with Weil algebras D^r_k, NOTE DI MATEMATICA vol. 28 (2008), no. 2 (2010), 99-105
305.
Transversal biwave maps, ARCHIVUM MATHEMATICUM (BRNO) (2010), 211-226

2009

297.
Distributions on the cotangent bundle from torsion-free connections, DIFFERENTIAL GEOMETRY, WORD SCI. PUBL., HACKENSACK, NJ (2009), 301-305
296.
Riemannian structures on higher order frame bundles from classical linear connections, DIFFERENTIAL GEOMETRY, WORD SCI. PUBL., HACKENSACK, NJ (2009), 296-300
294.

2008

288.
Canonical 1-forms on higher order adapted frame bundles, ARCH. MATH. (BRNO) 44 (2008), no. 2, 115-118
285.
Włodzimierz Mikulski, J.Kurek.W.M.Mikulski
The natural affinors on higher order principal prolongations, INT. ELECTRON. J. GEOM. 1 (2008), no. 2, 11-14
284.
277.
Like jet prolongation functors on affine bundles, PROC. CONF. ON DIFFERENTIAL GEOM. AND APPL., WORLD SCIENT. PUBL (2008), 475-487
276.
Włodzimierz Mikulski, M.Doupovec
Extension of connections, PROC. CONF. ON DIFFERENTIAL GEOM. APPL. OLOMOUC, WORLD SCIENT. PUBL. (2008), 223-238
273.
Robert Wolak, J. J. Konderak
271.
Robert Wolak, J. I. Royo Prieto, M. Saralegi-Aranguren

2007

269.
On the formal Euler operator from the variational calculus in fibred-fibred manifolds, PROCEEDING OF THE 6-TH INT. CONFERENCE APLIMAT BRATISLAVA (SLOVAKIA) (ED: KOVACOVA, M) (2007), 223-229
267.
Piotr Kobak, P.Z.Kobak
266.
Some natural operations on functions, DEMONSTRATIO MATH. 40 (2007), no. 3, 745-749
264.
Włodzimierz Mikulski, M.Doupovec
Some geometric constructions of second order connections, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 15-22
263.
Generalized Weil functors on affine bundles, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 91-99
262.
260.
Second order nonholonomic connections from second order nonholonomic ones, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 61 (2007), 101-106
258.
254.
On infinitesimal automorphisms of foliated manifolds, ANN. POLON. MATH. 92 (2007), no. 1, 1-12
253.
250.
Robert Wolak, L.DiTerlizzi,J.J.Konderak,R.A.Wolak
Harmonic 1-forms on compact f-manifolds, MEDITERR. J. MATH. 4 (2007) , no. 3, 251-261
249.
Robert Wolak, L.DiTerlizzi,J.J.Konderak
A generalization of the Boothby-Wang theorem, TSUKUBA J. MATH. 31 (2007), no. 2, 217-232

2006

244.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A LX(2006), 39-42
241.
Włodzimierz Mikulski, M.Doupovec
On the existence of prolongation of connections, CZECHOSLOVAK MATH. J. 56(131)(2006), 1323-1334
235.
Włodzimierz Mikulski, M.Doupovec
On involutions of iterated bundle functors, COLLOQ. MATH. 106(1)(2006), 135-145
233.
Lifting of $p$-forms to higher order cotangent bundles, AN. STINT. UNIV. AL. I. CUZA. IASI. MAT. (N.S) LIL, S.I. MATHEMATICA vol. f.2 (2006), 411-416
230.
Robert Wolak, M.Saralegi-Aranguren
229.
Robert Wolak, MiquelVicente
Minimal singular Riemannian foliations, C. R. MATH. ACAD. SCI. PARIS 342 (2006), 33-36

2005

226.
On naturality of the formal Euler operator, DEMONSTRATIO MATH. VOL. 38 no. 1 (2005), 235-238.
223.
On naturality of the Helmholtz operator, ARCH. MATH. (BRNO) 41 (2005), no. 2, 145-149
222.
Prolongation of connections to vertical bundles, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 217-227
221.
219.
The natural transformations $TTsp {(r),a} o TTsp {(r),a}$, ANN. UNIV. MARIAE CURIE-SKLODOWSKA SECT. A 59 (2005), 77-84
217.
Canonical affinors on the tangent bundle of a symplectic manifold, DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, MATFYZ. PRAGUE (2005), 341-348
216.
Robert Wolak, M.Saralegi
BIC of a conical fibration, MATH. NOTES 77 (2005), 213-231
215.
Robert Wolak, J.I.RoyoPrieto,M.Saralegi-Aranguren

2004

213.
Higher order jet prolongations type gauge natural bundles over vector bundles, ANN. ACAD. PEDAGOG. CRAC. STUD. MATH. 4 (2004), 111-122